View Entire Collection
By Clinical Topic
By State Requirement
Diabetes – Summer 2012
Future of Nursing Initiative
Heart Failure - Fall 2011
Influenza - Winter 2011
Nursing Ethics - Fall 2011
Trauma - Fall 2010
Traumatic Brain Injury - Fall 2010
Fluids & Electrolytes
FRIDAY, Feb. 18 (HealthDay News) -- Upsher-Smith Laboratories Inc. is voluntarily recalling a single lot of warfarin after one bottle labeled to contain 3 mg tablets was found to contain 10 mg tablets, the company and the U.S. Food and Drug Administration have announced.
The lot in question is #284081 of Jantoven Warfarin Sodium, USP, 3 mg Tablets, with an expiration date of September 2012, NDC #0832-1214-00. Consumption of the mislabeled anticoagulants would result in a dose of more than three times the labeled amount, which could result in life-threatening hemorrhaging.
The two tablet strengths are distinguishable by color: the 3 mg tablet is tan, while the 10 mg tablet is white. The lot was distributed throughout the United States to wholesalers, retail chains, and independent pharmacies. Consumers and physicians seeking more information can contact the Upsher-Smith medical information line at 1-888-650-3789, Monday through Friday, between 8:00 a.m. and 5:00 p.m. CST.
"Upsher-Smith Laboratories is working cooperatively with the U.S. Food and Drug Administration to implement a nationwide recall as quickly and efficiently as possible," according to a company release.
Sign up for our free enewsletters to stay up-to-date in your area of practice - or take a look at an archive of prior issues
Join our CESaver program to earn up to 100 contact hours for only $34.95
Explore a world of online resources
Back to Top